| Model Number |
72404239 |
| Medical Device Problem Codes |
Degraded (1153); Inflation Problem (1310); Mechanical Problem (1384)
| Health Effect - Clinical Code |
Erosion (1750)
| Date of Event |
03/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).
Event or Problem Description
It was reported that the patient presented with a mechanical failure of his inflatable penile prosthesis (ipp).Tomography revealed an aneurysm in the cylinders at the base of the penile shaft, and the physician suspects erosion.Additionally, the device was not inflating properly, and the prosthesis presents axial instability.A revision surgery has been requested; no additional information was provided.
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).
Event or Problem Description
It was reported that the patient presented with a mechanical failure of his inflatable penile prosthesis (ipp).Tomography revealed an aneurysm in the cylinders at the base of the penile shaft, and the physician suspects erosion.Additionally, the device was not inflating properly, and the prosthesis presents axial instability.A surgical procedure was performed to remove and replace the ipp.No additional patient complications were reported.
Event or Problem Description